# SDR COEA2020051518911

- Difficulty date: April 2, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,837 hours, 46,519 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Deflector
- Part number: S57510144208
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 213191 NR 500013 HEAVY CHECK COE/MAJOR REPAIR: L/H OUTBOARD FLAP INBOARD DEFLECTOR HAS LEVEL 2 CORROSION AT OUTBOARD CAM GUIDE. CORRECTIVE ACTION: REPAIRED PER SRM 575320-300-801-A01.
